Laurent-Pad´e approximation for locating singularities of meromorphic functions with valuesgiven on simple closed contours
Close
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
659 12
Ultima descărcare din IBN:
2023-12-01 14:36
Căutarea după subiecte
similare conform CZU
517.53+517.9 (4)
Analysis (302)
Differential equations. Integral equations. Other functional equations. Finite differences. Calculus of variations. Functional analysis (243)
SM ISO690:2012
CAPCELEA, Maria, CAPCELEA, Titu. Laurent-Pad´e approximation for locating singularities of meromorphic functions with valuesgiven on simple closed contours. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2020, nr. 2(93), pp. 76-87. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 2(93) / 2020 / ISSN 1024-7696 /ISSNe 2587-4322

Laurent-Pad´e approximation for locating singularities of meromorphic functions with values
given on simple closed contours

CZU: 517.53+517.9
MSC 2010: 65E05, 41A21.

Pag. 76-87

Capcelea Maria, Capcelea Titu
 
Moldova State University
 
Proiecte:
 
Disponibil în IBN: 18 septembrie 2020


Rezumat

In the present paper the Pad´e approximation with Laurent polynomials is examined for a meromorphic function on a finite domain of the complex plane. Values of the function are given at the points of a simple closed contour from this domain. Based on this approximation, an efficient numerical algorithm for locating singular points of the function is proposed.

Cuvinte-cheie
Pad´e approximation, Meromorphic function, simple closed contour, localization of singular points